Forum

Your experiences please - Antidepressents

Hi everyone

I have just come off Antidepressants 2 weeks off now, I was put on them 5 yrs ago when first Dix with ms also same time went into menopause( that was hell thought I was going mad ) now on Hrt 5 yrs so that’s sort of sorted that out.

Just reliazed I e been feeling ill on and off for months also have heartburn and recently been told I have gallstones too!

I was expecting my mood to be a bit worse, which it is. I came off the antidepressants due to being serverly constipated.

I was put on them for tension headaches.

id really like to know what experiences everyone else has had on these drugs mine were called Nortriptyline and I didn’t have too many side effects mainly the constipation. If I have to go back on a different type in the future I’d like as much info about them beforehand, my weight has also now dropped by about 5 lbs since stopping my withdrawal symptoms are variable, but only just started noticing them last few weeks main ones being nausea, dizziness during one night and aches and pains and generally feeling crap. Oh yes no constipation but now a bit too loose. Trying to get docs appointment next week to discuss.

thanks (Ann)

I have been on antidepressants in the past but the one I have real success with is Citalopram and I had no side effects at all

Mary

1 Like

Hi there,

I agree with mo- been on them since 1997. Had some genuinely lovely friends who have told me I shud be coming off them but I have been on them on and off since and much better on than off hehe

Sorry to be a killjoy but you have to be the one to decide. What do you think is best? xx

Thanks I’m just preparing I case my GP suggests I go back on on them. That’s good to here Mary that you didn’t get any side effects of course that may not apply in my case because everyone is different,but still encouraging.

The trouble is with me with being in the menopause too is I’m getting fuzzy heads and as I’ve had them before coming off the Ads must assume it’s not related to them. I am getting dizzy spells and a lot of nausea.

thanks Ann x

I’m on cipralex 10mg and have been on and off (mostly on) since diagnosis - I couldn’t get through the winter without them to be honest.

Hi Redman

Did you get any side effects? I’m not sure how I’m supposed to feel off ads but I would say I worry more about things whereas before I wasn’t bothered. Does anyone know if that makes sence?

You do get side effects coming off any medication like this - the best option is to go down to the smallest dose and maybe stay on it…i believe that MS makes me depressed with the plaques or whatever is on my brain…